# SDR 2024FA0000231

- Difficulty date: December 9, 2023
- Submitted: March 18, 2024
- Operation: General aviation
- Aircraft: N752JB
- Make and model: Amtr VANSRV6A
- Aircraft time: 155 hours
- Engine: Lyc IO320*
- Engine time: 155 hours
- System (JASC): 3400 · Navigation System
- Part: Hose Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BRASS 1/4" HOSE COUPLING CAME DISCONNECTED INSIDE THE COCKPIT WHERE THE PITOT LINE ENTERS THE CABIN. THIS RESULTED IN A LOSS OF INDICATED AIRSPEED DURING CRUISE FLIGHT. LIKELY CAUSE OF FAILURE WAS IMPROPER ASSEMBLY WHEN ORIGINALLY INSTALLED. A NEW COUPLING WAS INSTALLED AND THE SYSTEM WAS PRESSURE TESTED AFTER RETURNING TO HOME BASE OF KLXT
